Duke Mathematical Journal

The canonical ring of a variety of general type

Mark L. Green

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 49, Number 4 (1982), 1087-1113.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077315540

Digital Object Identifier
doi:10.1215/S0012-7094-82-04948-1

Mathematical Reviews number (MathSciNet)
MR683012

Zentralblatt MATH identifier
0607.14005

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 14J40: $n$-folds ($n > 4$)

Citation

Green, Mark L. The canonical ring of a variety of general type. Duke Math. J. 49 (1982), no. 4, 1087--1113. doi:10.1215/S0012-7094-82-04948-1. https://projecteuclid.org/euclid.dmj/1077315540


Export citation

References

  • [A-S] E. Arbarello and E. Sernesi, Petri's approach to the study of the ideal associated to a special divisor, Invent. Math. 49 (1978), no. 2, 99–119.
  • [G-H] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978.
  • [G-R] H. Grauert and O. Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263–292.
  • [H] J. Harris, A bound on the geometric genus of projective varieties, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 8 (1981), no. 1, 35–68.
  • [K] K. Kodaira, On a differential-geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 1268–1273.
  • [M] D. Mumford, Pathologies. III, Amer. J. Math. 89 (1967), 94–104.
  • [M2] D. Mumford, Varieties defined by quadratic equations, Questions on Algebraic Varieties (C.I.M.E., III Ciclo, Varenna, 1969), Edizioni Cremonese, Rome, 1970, pp. 29–100.
  • [S] B. Saint-Donat, On Petri's analysis of the linear system of quadrics through a canonical curve, Math. Ann. 206 (1973), 157–175.